It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Mary on February 02, 2000 at 09:47:49:

In Reply to: Problems with adderall - PLEASE HELP ME posted by K Lynn on February 02, 2000 at 00:46:30:

: I am a 25 year old female who was just recently diagnosed as ADD. I was seeeking treatment for depression and this new doc said I was ADD too. I have a history of substace abuse, impulsivity, bad relationships, poor organization, and irritability. Been on adderall for a week and a half, started with a half a pill twice a day for two days then a whole pill twice a day. My boyfriend has remarked that I am a much better driver (no road rage and speeding) and i am less cranky and generally in a better mood. At first as I was getting used to the doses and stuff I knew when I had too much (anxious, fidgety). Now I cant sleep at night and after my dose wears off I am very irritable and I cant concentrate on any of the racing thoughts in my head. I am wondering if I am doing something wrong or if maybe this is triggering some sort of mania in me. I was never diagnosed as bipolar or anything, but some anti-depressants cause me to speed up unnaturally. I dont know if my body is just getting used to the medication, or if I am always going to feel strung out like I used to when I did cocaine all the time. Please help.

I am hoping that you did mention you past drug abuse to he doc who is treating you. You may need something to help with the after affects from your drug abuse. I would call the clinic and speak to the doctor or his nurse to let them know what is going on right now so they can decide how to proceed. IF you didn't mention your former drug abuse you need to do that when you talk to them. Also you mentioned that the doctor says you have ADD........I would hope that he did proper testing to come up with diagnosis for you. Good Luck. And PS I am glad you are off the drugs but pay close attention to the things you are feeling as they can be signs of flashbacks from your old drug use. I have seen the devasting effects of this on my late brother in law so I commend you for getting help and sticking with it.

Follow Ups

All times are GMT -7. The time now is 10:37 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!